Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Monte Carlo Methods and Applications

Managing Editor: Sabelfeld, Karl K.

Editorial Board: Binder, Kurt / Bouleau, Nicolas / Chorin, Alexandre J. / Dimov, Ivan / Dubus, Alain / Egorov, Alexander D. / Ermakov, Sergei M. / Halton, John H. / Heinrich, Stefan / Kalos, Malvin H. / Lepingle, D. / Makarov, Roman / Mascagni, Michael / Mathe, Peter / Niederreiter, Harald / Platen, Eckhard / Sawford, Brian R. / Schmid, Wolfgang Ch. / Schoenmakers, John / Simonov, Nikolai A. / Sobol, Ilya M. / Spanier, Jerry / Talay, Denis

4 Issues per year


CiteScore 2017: 0.67

SCImago Journal Rank (SJR) 2017: 0.417
Source Normalized Impact per Paper (SNIP) 2017: 0.860

Mathematical Citation Quotient (MCQ) 2017: 0.25

Online
ISSN
1569-3961
See all formats and pricing
More options …
Volume 10, Issue 3-4

Issues

Convergence rate for spherical processes with shifted centres*

N. Golyandina
  • Mathematical Department, St. Petersburg University Universitetsky av. 28, Petrodvorets, 198504, St. Petersburg, Russia. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2008-05-09 | DOI: https://doi.org/10.1515/mcma.2004.10.3-4.287

The paper is devoted to study of a modification of the random walks on spheres in a finite domain G ⊂ ℝm, m ≥ 2. It is proved that the considered spherical process with shifted centres converges to the boundary of G very rapidly. Namely, the average number of steps before fitting the ε-neighborhood of the boundary has the order of ln |ln ε| as ε → 0 instead of the standard order of |ln ε|. Thus, the spherical process with shifted centres can be effectively used for Monte Carlo solution of different problems of the mathematical physics related to the Laplace operator.

Keywords: random walk on spheres; spherical process with shifted centres; convergence rate; Laplace operator; Monte Carlo solution

About the article

Published Online: 2008-05-09

Published in Print: 2004-12-01


Citation Information: Monte Carlo Methods and Applications mcma, Volume 10, Issue 3-4, Pages 287–296, ISSN (Online) 1569-3961, ISSN (Print) 0929-9629, DOI: https://doi.org/10.1515/mcma.2004.10.3-4.287.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Antoine Lejay and Sylvain Maire
Mathematics and Computers in Simulation, 2007, Volume 73, Number 6, Page 351
[2]
Madalina Deaconu and Antoine Lejay
Methodology and Computing in Applied Probability, 2006, Volume 8, Number 1, Page 135

Comments (0)

Please log in or register to comment.
Log in